Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dizziness. Taking Meclizine for inner ear problem. Tests needed?

I woke up very dizzy on Tuesday morning. I was scheduled to play tennis....canceled and went to urgent care. I have been experiencing allergy/ sinus problems since coming to Phoenix in mid-January. I was told I probably have an inner ear problem caused by my recent Alleries. I was given a prescription for Meclizine, have been taking them 3x a day, and will take them for a week. I have noticed some improvement. Do you think I should have some tests to see if the doctors prognosis was the problem? I am very active physically and sure miss my workouts......haven t done anything since this happened.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for your question.
History seems that you have attack of labyrinthitis due to Allergic rhinitis,
Continue meclizine for one more week.
you need to do Labyrinthine rehabilitation Exercises, that is very important.
Like stand irrect and do eye movements in all direction Right>left>up>down
Similarly Neck movement and back movements
This will definitely helpful for you
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor